# SDR HALA202201310032

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 5003
- Aircraft time: 34,424 hours, 53,815 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM SERVICE DOOR (R1) DURING CLIMB // REPOSITION SPONGE FILLER TO 1R DOOR PER AMM SUBTASK 52-42-00-420-001 AND APPLIED NEW SEALANT TO 1R DOOR SCUFF PLATE PER AMM SUBTASK 53-32-04-420-001. LEAK CHECK OK. OK FOR SVC.
